Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

^brief overview.

i was using taz every 3 days and i upped it to everyday then backed off to every other day cause it's the only way my skin tolerates it. that initial breakout is back and i presume it's cause i upped my usage and i got off antibiotics, which i really wanted to cause i've been on antibiotics on and off for so long i honestly don't think my body handles them well anymore. i just got some clinimycin and was wondering if anyone could possibly tell me how long it might take for the IB to ease up - it's been going on for about 2 weeks now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×